Mathematische Zeitschrift

, Volume 219, Issue 1, pp 141–161

A tame splitting theorem for exact sequences of Fréchet spaces

  • Markus Poppenberg
  • Dietmar Vogt
Article

DOI: 10.1007/BF02572355

Cite this article as:
Poppenberg, M. & Vogt, D. Math Z (1995) 219: 141. doi:10.1007/BF02572355

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Markus Poppenberg
    • 1
  • Dietmar Vogt
    • 2
  1. 1.Fachbereich MathematikUniversität DortmundDortmundGermany
  2. 2.Fachbereich MathematikBergische Universität-GH WuppertalWuppertalGermany